Alert archive / California / River Flood Warnings in 2019

River Flood Warning 8, NWS Eureka, CA

February 27, 2019Humboldt County, California

NWS Eureka, CA issued this river flood warning at Feb 27, 2019, 7:30 AM PST for Humboldt County, California. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Feb 27, 2019, 7:30 AM PST (15:30 UTC)
Expired
Feb 27, 2019, 11:55 PM PST
In force
16 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon
Flood severity
Minor

County Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 48 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mad River near Arcata (ARCC1). The gauge peaked at 23.83 ft at Feb 27, 2019, 12:00 PM PST.

actionminormoderate15202502/2702/2803/01
Action stage
15 ft
Minor stage
22 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11481000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

372 
WGUS46 KEKA 271530
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka, CA
730 AM PST Wed Feb 27 2019

...The National Weather Service in Eureka has issued
a Flood Warning in cooperation with the California Department
of Water Resources for the following rivers in California...

  Mad River near Arcata  affecting Humboldt County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued by 1 PM today or as
warranted by changing conditions.

&&

CAC023-272329-
/O.NEW.KEKA.FL.W.0008.190227T1530Z-190227T2200Z/
/ARCC1.1.ER.190227T1322Z.190227T1700Z.190227T2051Z.NO/
730 AM PST Wed Feb 27 2019

 The National Weather Service in Eureka has issued a 

* Flood Warning for the Mad River near Arcata .
* until this early this afternoon...or until the warning is cancelled.
* At 7:00 AM Wednesday the stage was 22.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet. 
* FORECAST...This river is Forecast to peak near 23.5 FT late 
  this morning and then recede below flood stage of 22.0 FT 
  near noon today. The river is then forecast to fall below monitor stage of 15.0 
  FT by Saturday morning. 
* IMPACTS...At 23.0 feet, Significant flooding of portions of Mad 
  River Beach Road and adjacent farmlands is likely. This may cause water 
  to flow across roads to Tyee City. High tides and strong, onshore 
  winds will aggravate flood impacts.
* FLOOD HISTORY...This crest compares to a previous crest of 23.3 feet
  on Dec 31 2005.

 &&

LAT...LON 4086 12407 4088 12415 4095 12413 4096 12405


$$
4 follow-up statements
857 
WGUS86 KEKA 271728
FLSEKA
Flood Statement
National Weather Service Eureka, CA
928 AM PST Wed Feb 27 2019

...The Flood Warning continues for the following rivers in 
California...
 
  Russian River near Hopland affecting Mendocino County 
  Navarro River at Navarro affecting Mendocino County 
  Mad River near Arcata  affecting Humboldt County 
  Eel River at Fernbridge affecting Humboldt County 
  Eel River Near Scotia affecting Humboldt County 

Light rain is expected today across Northwest California with 
additional accumulation around an inch possible in the
mountains. Conditions will dry out significantly on Thursday
and Friday which will allow rivers to recede.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued 4 pm this afternoon or as
warranted by changing conditions.

&&

CAC045-280527-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-190228T0634Z/
/NVRC1.3.ER.190226T0816Z.190227T1515Z.190228T0034Z.NO/
928 AM PST Wed Feb 27 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for The Navarro River at Navarro.
* until this evening...or until the warning is cancelled.
* At  8:15 AM Wednesday, the stage was 37.0 feet. 
* Major Flooding is occurring and Moderate flooding is forecast.
* Flood stage is 23.0 feet. 
* FORECAST...This river is forecast to fall below flood stage of 23.0
  FT this afternoon then forecast to recede to near 8.0 FT late 
  Saturday morning..
* IMPACTS...At 34.0 feet, Significant flooding over the south bank 
  approximately 1 mile east of Highway 1 will occur. Property damage 
  to inlcude the six homes along the river is possible. Expect 
  closure of Highway 128. Motorists should use alternate routes.

 &&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$

CAC023-280527-
/O.EXT.KEKA.FL.W.0005.000000T0000Z-190301T0036Z/
/FRNC1.3.ER.190227T0630Z.190228T0000Z.190228T1836Z.NO/
928 AM PST Wed Feb 27 2019

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for The Eel River at Fernbridge.
* until Thursday afternoon...or until the warning is cancelled.
* At  8:15 AM Wednesday, the stage was 24.6 feet. 
* Moderate Flooding is occurring and Major flooding is forecast.
* Flood stage is 20.0 feet. 
* FORECAST...This river is forecast to rise to near 25.5 FT this 
  afternoon then forecast to fluctuate near 25.5 FT thru this evening.
  The river is then forecast to fall below flood stage of 20.0 FT late 
  Thursday morning then fall below monitor stage of 14.0 FT late 
  Thursday evening.
* IMPACTS...At 26.0 feet, extensive flooding of the Eel Delta is 
  expected. Closure of Highway 211 to Ferndale and many other roads 
  in the delta is likely. All persons in the area should be prepared 
  to take action to protect life and property.

 &&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412                  

$$

CAC023-280527-
/O.EXT.KEKA.FL.W.0007.190227T1848Z-190228T0930Z/
/SCOC1.1.ER.190227T1848Z.190227T2300Z.190228T0330Z.NO/
928 AM PST Wed Feb 27 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for The Eel River Near Scotia.
* until late tonight...or until the warning is cancelled.
* At  8:15 AM Wednesday, the stage was 47.4 feet. 
* Minor flooding is forecast.
* Flood stage is 51.0 feet. 
* FORECAST...This river is expected to rise above flood stage of  
  51.0 FT late this morning then forecast to crest near 53.0 FT this 
  afternoon. The river is then forecast to fall below flood stage of 
  51.0 FT this evening then forecast to fall below monitor stage of 
  45.0 FT early Thursday morning.
* IMPACTS...At 52.0 feet, Minor flooding in the Shively area is 
  possible. Major flooding of the River's Edge RV Park in Rio Dell. 
  Occupants of park need to move their vehicles.

 &&

LAT...LON 4035 12401 4052 12418 4058 12412 4052 12407
      4045 12394 4038 12388       

$$

CAC045-280527-
/O.EXT.KEKA.FL.W.0006.000000T0000Z-190228T0825Z/
/HOPC1.1.ER.190227T0705Z.190227T1600Z.190227T2025Z.NO/
928 AM PST Wed Feb 27 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for The Russian River near Hopland.
* until late tonight...or until the warning is cancelled.
* At  9:00 AM Wednesday, the stage was 22.8 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet. 
* FORECAST...This river is forecast to fall below flood stage of 21.0
  FT near noon today then forecast to fall below monitor stage of 
  18.0 FT this afternoon. 
* IMPACTS...At 23.0 feet, Flooding of farmland. Highway 175 near the 
  Russian River closed due to flooding. Flooding of buildings and 
  homes in low lying areas in Hopland and possibly in the Ukiah and 
  Talmage area.

 &&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304       

$$

CAC023-280353-
/O.EXT.KEKA.FL.W.0008.000000T0000Z-190228T0353Z/
/ARCC1.1.ER.190227T1322Z.190227T1700Z.190227T2153Z.NO/
928 AM PST Wed Feb 27 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for The Mad River near Arcata .
* until this evening...or until the warning is cancelled.
* At  9:00 AM Wednesday, the stage was 23.6 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet. 
* FORECAST...This river is forecast to fluctuate near 23.5 FT thru 
  noon today then forecast to fall below flood stage of 22.0 FT 
  this afternoon. The river will then continue to fall below 
  monitor stage of 15.0 FT Saturday morning.
* IMPACTS...At 24.0 feet, Expect extensive flooding along Mad River 
  Beach Road and adjacent farmlands. Some homes along the river could
  be threatened. Flooding of roads to Tyee City. High tides and 
  strong onshore winds enhance impacts.

 &&

LAT...LON 4086 12407 4088 12415 4095 12413 4096 12405


$$
543 
WGUS86 KEKA 272245
FLSEKA
Flood Statement
National Weather Service Eureka, CA
245 PM PST Wed Feb 27 2019

...The Flood Warning is cancelled for the following rivers
in California...
 
  Russian River near Hopland affecting Mendocino County
  Eel River Near Scotia affecting Humboldt County
...The Flood Warning continues for the following rivers in 
California...
 
  Navarro River at Navarro affecting Mendocino County 
  Mad River near Arcata  affecting Humboldt County 
  Eel River at Fernbridge affecting Humboldt County 

Light rain is expected through this evening across Northwest 
California with very little additional accumulation. Dry
conditions are expected on Thursday with light rain showers
returning Thursday night into the weekend.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued by 10 pm this evening or as
warranted by changing conditions.

&&

CAC023-281044-
/O.EXT.KEKA.FL.W.0005.000000T0000Z-190228T1948Z/
/FRNC1.3.ER.190227T0630Z.190227T2300Z.190228T1348Z.NO/
245 PM PST Wed Feb 27 2019

The Flood Warning continues for The Eel River at Fernbridge.
* until Thursday morning...or until the warning is cancelled.
* At  2:15 PM Wednesday, the stage was 25.6 feet. 
* Major Flooding is occurring and Major flooding is forecast.
* Flood stage is 20.0 feet. 
* FORECAST...This river is forecast to fall below flood stage of 20.0
  FT Thursday morning then forecast to fall below monitor stage of 
  14.0 FT Thursday evening.
* IMPACTS...At 26.0 feet, extensive flooding of the Eel Delta is 
  expected. Closure of Highway 211 to Ferndale and many other roads 
  in the delta is likely. All persons in the area should be prepared 
  to take action to protect life and property.

 &&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412                  

$$

CAC023-272315-
/O.CAN.KEKA.FL.W.0007.000000T0000Z-190228T0930Z/
/SCOC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
245 PM PST Wed Feb 27 2019

The Flood Warning is cancelled for The Eel River Near Scotia.
* At  2:15 PM Wednesday, the stage was 51.0 feet. 
* Flood stage is 51.0 feet. 
* FORECAST...This river is forecast to fall below monitor stage of 
  45.0 FT late this evening then forecast to recede to near 19.0 FT 
  near noon Saturday.
* IMPACTS...At 50.0 feet, Moderate flooding of the River's Edge RV 
  Park in Rio Dell. Occupants of park will need to move their 
  vehicles.   

 &&

LAT...LON 4035 12401 4052 12418 4058 12412 4052 12407
      4045 12394 4038 12388       

$$

CAC045-280918-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-190228T0918Z/
/NVRC1.3.ER.190226T0816Z.190227T1515Z.190228T0318Z.NO/
245 PM PST Wed Feb 27 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for The Navarro River at Navarro.
* until late tonight...or until the warning is cancelled.
* At  2:15 PM Wednesday, the stage was 31.2 feet. 
* Moderate Flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet. 
* FORECAST...This river is forecast to fall below flood stage of 23.0
  FT this evening then forecast to recede to near 8.0 FT near noon 
  Saturday.
* IMPACTS...At 30.0 feet, Water will flow over the south bank of the 
  river approximately 1 mile east of Highway 1, and begins to flood 
  property in this area including six homes. Expect closure of 
  Highway 128. Motorists should use alternate routes.

 &&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$

CAC023-280725-
/O.EXT.KEKA.FL.W.0008.000000T0000Z-190228T0725Z/
/ARCC1.1.ER.190227T1322Z.190227T2200Z.190228T0125Z.NO/
245 PM PST Wed Feb 27 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for The Mad River near Arcata .
* until this evening...or until the warning is cancelled.
* At  2:00 PM Wednesday, the stage was 23.9 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet. 
* FORECAST...This river is forecast to fall below flood stage of 22.0
  FT this evening then forecast to fall below monitor stage of 15.0 
  FT then on Saturday.
* IMPACTS...At 24.0 feet, Expect extensive flooding along Mad River 
  Beach Road and adjacent farmlands. Some homes along the river could
  be threatened. Flooding of roads to Tyee City. High tides and 
  strong onshore winds enhance impacts.

 &&

LAT...LON 4086 12407 4088 12415 4095 12413 4096 12405


$$

CAC045-272315-
/O.CAN.KEKA.FL.W.0006.000000T0000Z-190228T0825Z/
/HOPC1.1.ER.190227T0705Z.190227T1600Z.190227T2115Z.NO/
245 PM PST Wed Feb 27 2019

The Flood Warning is cancelled for The Russian River near Hopland.
* At  2:00 PM Wednesday, the stage was 20.4 feet. 
* fell below flood stage at  1:15 PM Wednesday.
* Flood stage is 21.0 feet. 
* FORECAST...This river is Forecast to fall below monitor stage of 
  18.0 FT this afternoon then forecast to recede to near 5.0 FT..
* IMPACTS...At 20.0 feet, Minor flooding of cropland along the left 
  bank near Hopland. Highway 175 near the Russian River possibly 
  closed due to flooding.

 &&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304       

$$
178 
WGUS86 KEKA 280451
FLSEKA
Flood Statement
National Weather Service Eureka, CA
851 PM PST Wed Feb 27 2019

...The Flood Warning continues for the following rivers in 
California...
 
  Navarro River at Navarro affecting Mendocino County 
  Mad River near Arcata  affecting Humboldt County 
  Eel River at Fernbridge affecting Humboldt County 

Widespread rain has ended. Rivers will continue to slowly
recede tonight, falling below flood stage early Thursday. Light to 
moderate showers are expected Thursday through Friday.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued 10am Thursday or as
warranted by changing conditions.

&&

CAC023-281651-
/O.EXT.KEKA.FL.W.0005.000000T0000Z-190228T2215Z/
/FRNC1.3.ER.190227T0630Z.190227T2230Z.190228T1615Z.NO/
851 PM PST Wed Feb 27 2019

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Eel River at Fernbridge.
* until Thursday afternoon...or until the warning is cancelled.
* At  8:15 PM Wednesday, the stage was 25.1 feet. 
* Major Flooding is occurring and Major flooding is forecast.
* Flood stage is 20.0 feet. 

* FORECAST...This river is Forecast to fall below flood stage of 20.0
  FT Thursday morning then forecast to fall below monitor stage of 
  14.0 FT Friday morning then forecast to recede to near 10.5 FT late
  Saturday evening..
* IMPACTS...At 25.0 feet, expect severe flooding of the Eel River 
  Delta including areas northwest of Loleta and the western portion 
  of Cannibal Island Road. Numerous road closures in low-lying areas,
  including Highway 211 to Ferndale.

 &&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412                  

$$

CAC045-281037-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-190228T1037Z/
/NVRC1.3.ER.190226T0816Z.190227T1515Z.190228T0437Z.NO/
851 PM PST Wed Feb 27 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Navarro River at Navarro.
* until late tonight...or until the warning is cancelled.
* At  8:15 PM Wednesday, the stage was 23.6 feet. 
* Flood stage is 23.0 feet. 

* FORECAST...This river is Forecast to recede to near 7.5 FT Saturday
  evening then forecast to fluctuate near 7.5 FT thru late Saturday 
  evening..
* IMPACTS...At 23.0 feet, Flooding of Highway 128 approximately 5 
  miles east of Highway 1 is certain and the road will be closed. 
  Motorists should use alternate routes.

 &&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$

CAC023-281130-
/O.EXT.KEKA.FL.W.0008.000000T0000Z-190228T1130Z/
/ARCC1.1.ER.190227T1322Z.190227T2200Z.190228T0530Z.NO/
851 PM PST Wed Feb 27 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Mad River near Arcata .
* until late tonight...or until the warning is cancelled.
* At  8:00 PM Wednesday, the stage was 22.3 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet. 

* FORECAST...This river is Forecast to fall below flood stage of 22.0
  FT late this evening then forecast to fall below monitor stage of 
  15.0 FT then forecast to recede to near 12.5 FT late Saturday 
  evening..
* IMPACTS...At 22.0 feet, Significant flooding along portions of Mad 
  River Beach Road is likely. Water may flow across roads to Tyee 
  City. Flood impacts will be aggravated by high tides and strong, 
  onshore winds.

 &&

LAT...LON 4086 12407 4088 12415 4095 12413 4096 12405


$$
721 
WGUS86 KEKA 280755
FLSEKA
Flood Statement
National Weather Service Eureka, CA
1155 PM PST Wed Feb 27 2019

...The Flood Warning is cancelled for the following rivers
in California...
 
  Mad River near Arcata  affecting Humboldt County

Widespread rain has ended. The river has dropped below flood 
stage and will continue to recede, although it remains above 
monitor stage. Light to moderate showers are expected Thursday 
through Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

This will be the last statement for this event unless warranted by 
changing conditions. Monitor RVSEKA for updates when it is above 
monitor stage.

&&

CAC023-280825-
/O.CAN.KEKA.FL.W.0008.000000T0000Z-190228T1130Z/
/ARCC1.1.ER.190227T1322Z.190227T2200Z.190228T0436Z.NO/
1155 PM PST Wed Feb 27 2019

The Flood Warning is cancelled for
  The Mad River near Arcata .
* At 11:00 PM Wednesday, the stage was 21.3 feet. 
* fell below flood stage at  8:36 PM Wednesday.
* Flood stage is 22.0 feet. 

* FORECAST...This river is Forecast to fluctuate near 21.5 FT then 
  forecast to fall below monitor stage of 15.0 FT then forecast to 
  recede to near 12.5 FT late Saturday evening.
* IMPACTS...At 21.0 feet, Minor flooding along portions of Mad 
  River Beach Road is likely. Water may flow across roads to Tyee 
  City. Flood impacts will be aggravated by high tides and strong, 
  onshore winds.

 &&

LAT...LON 4086 12407 4088 12415 4095 12413 4096 12405


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Feb 27, 3:24 AM PST, 4 hours 6 minutes earlier.

Area forecast discussion, Feb 27, 3:24 AM PST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
324 AM PST Wed Feb 27 2019

.SYNOPSIS...Scattered light to moderate showers will be possible
over northwest California through Friday. Another rain producing
storm system is expected this weekend, followed by drier weather
early next week.

&&

.DISCUSSION...A midlevel impulse was moving east across northern
California early Wednesday morning. Moderate to heavy rain
associated with that feature has subsequently exited NWRN CA.
However, post-impulse westerlies will maintain moist onshore flow
across the region, which will aid in continued light to moderate
shower development through this afternoon, with additional showers
possible through Friday as weak lobes of ascent pin-wheel around a
closed upper low centered over coastal Washington/Oregon.

In addition to the rain, mountain snow will continue over the
Trinity Alps through this afternoon. However, snow levels have
gradually lifted during the night, and radar imagery shows
precipitation rates decreasing over northern Trinity County. Thus,
impactful snowfall accumulations below 4500 feet have become
slightly less probable. These trends may support an early
cancellation of the inherited Winter Storm Warning.

Beyond Friday, another upper trough and associated surface low are
forecast to move east across northern CA this weekend. At this
time, the most likely location for moderate rainfall accumulations
is expected to be in Mendocino County, with lighter totals north
across the remainder of the EKA CWA. Upper heights are then
forecast to rise early next week, which will favor a period of
drier weather, followed by another round of wet unsettled weather
during the middle of next week.

&&

.AVIATION...Steady precipitation is beginning to end across the
area this morning however continued showers will remain possible.
With all of the recent rain patchy low clouds and fog are possible
however ceilings should bounce around through the early morning.
The front that lifted north of the area yesterday will proceed to
slide south yet again later this morning. This may allow yet
another, albeit short, period of moderate rain yet again which
would drop most of the terminals back to MVFR/IFR conditions. Once
the front clears the area late this morning into the early
afternoon conditions will improve however continued light showers
will remain possible. Expect low clouds and fog to develop late
this evening and into the overnight leading to IFR/LIFR
visibilities and ceilings at least within the interior. /WCI

&&

.MARINE...The front will slowly move to the south today which
will allow gusty southerly winds to the south of it and light
northerly winds to the north of it. This boundary is currently
positioned over the southern waters and will clear the waters by
early this afternoon. Short period seas will continue to decline
through Thursday however several long period NW swells will enter
the waters during this time frame keeping the seas elevated near 8
feet. As we near the end of the week and the weekend seas will
diminish to around 5 to 7 feet with light northerly winds
persisting. /WCI

&&

.HYDROLOGY...Light to moderate rain will continue across the area
through this afternoon. Flood watches remain in effect through
Wednesday afternoon for Mendocino County, and late Wednesday
morning for the northern counties. Multiple areal Flood Warnings
and Advisories are also in effect across portions of Mendocino,
Humboldt, and southern Trinity County. In addition, significant
rises are still occurring on main stem rivers. Please refer to the
latest flood statements for additional details. JMG/CB

&&

.BEACH HAZARDS...A long period west-northwest swell is forecast
to move across the coastal waters during Thursday. This swell
combined with weakening surface winds and subsiding short period
seas will yield a threat for sneaker waves along area beaches from
Thursday morning through Thursday evening.

JMG

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement from this evening through Thursday
     evening for CAZ101-103-104-109.

     Flood Watch through this afternoon for CAZ109>113.

     Flood Watch until 10 AM PST this morning for CAZ101>106-108.

     Winter Storm Warning until 4 PM PST this afternoon for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Feb 27, 3:02 AM PST, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
302 AM PST Wed Feb 27 2019

CAZ109>113-281115-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
302 AM PST Wed Feb 27 2019

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is currently in effect. Periods of light to moderate
rain will continue through this afternoon. Flooding of main stem
rivers, small streams, and urban areas will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101>106-108-281115-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Southern Trinity-
302 AM PST Wed Feb 27 2019

...FLOOD WATCH IN EFFECT UNTIL 10 AM PST THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is currently in effect. Periods of light to moderate
rain will continue through this afternoon. Flooding of main stem
rivers, small streams, and urban areas will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-281115-
Northern Trinity-
302 AM PST Wed Feb 27 2019

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Storm Warning is currently in effect through this afternoon
for elevations above 3500 feet.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 11:00 PM PSTSmall Craft AdvisoryEKA3 hr
Feb 27, 2:13 AM PSTBeach Hazards StatementEKADel Norte, Humboldt, Mendocino55 hr
Feb 27, 2:56 AM PSTRiver Flood WarningEKAHumboldt17 hr
Feb 27, 4:38 AM PSTAreal Flood WarningEKAHumboldt24 hr
Feb 27, 7:16 AM PSTAreal Flood WarningEKAMendocino21 hr

Nearby

River Flood Warnings in California, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.